# SDR 9601109604

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 3244 · Tire
- Part: Tires
- Condition: Damaged
- Location: Nr 1/2 Mlg
- Stage of operation: CL
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE AIRCRAFT WAS SLOW TO ACCELERATE AND A SLIGHT VIBRATION WAS EXPERIENCED.  DURING CLIMB, A RUBBER SMOKE SMELL WAS DETECTED AFTER LANDING GEAR RETRACTION.  AIRCRAFT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND NR 2 MAIN LANDING GEAR TIRE FLAT-SPOTTED AND FLAT, NR 1 MAIN LANDING GEAR TIRE FLAT-SPOTTED.  REPLACED NR 1, NR 2 MAIN LANDING GEAR TIRES AND ANTI-SKID CONTROL BOX.  OPERATIONAL CHECK GOOD.
